# SDR SWAA2021081928269

- Difficulty date: February 19, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 737 Rbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK STA 767+6 RBL13.8 WL157 HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION AT AFT CARGO TRACK STA 767+6 RBL 13.8 WL157 IAW SRM 53-00-53-1A-2 VERIFIED MATERIAL LOSS ORGINAL .080 REMOVED .028 REMAIN .052 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL #3 6285 DUE 06FEB21 IAW SRM 53-00-53-1A-2. REMOVED TRACK FROM STA 747+10 TO STA 887 I.A.W SRM 51-40-02-0G-0. DRILLED NEW TRACK AND REPAIR SPLICE I.A.W SRM 53-00-53-2R-3. INSTALLED NEW TRACK AND REPAIR SPLICE I.A.W SRM 53-00-53-2R-3 AND BOEING DWG 146A7500 146A7501-23
